More men will die without PSA screening, researchers contend; other experts applaud the downward trend
by cherylmae on Thu Jul 07, 2011 01:44 AM
Looking to hear from anyone who has had chemotherapy (Cisplatin and Taxotere) and developed swelling of the tongue. and if so, what was done for it. My husband had SSC of floor of mouth, had surgery to remove tumor, neck dissection, chemo/radiation last June. There has been a recurrence of the cancer in the neck area and is now on the above-mentioned chemo treatments, with three left (total of 9 treatments). He has a very swollen tongue making it hard for him to swallow so has a feeding tube now. Would appreciate any information you have.
by philsandiego on Fri Jul 08, 2011 08:06 AM
Please see my suggestion for Margie. God bless you and your husband. Take care. Phil
by cherylmae on Fri Jul 08, 2011 12:19 PM
Thank you for responding to my message, but I don't know how to find your suggestion for Margie and would appreciate it if you could direct me there. Thanks.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.